# SDR DALA2024062706573

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 560 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9524, CORROSION ON MAIN FRAME FITTING STAY=560 L18L AT PAX CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2. MAIN FRAME FITTING STAY= 560 L18L AT PAX CABIN WAS REPLACED PER B717 SRM 51-41-01-0G AND SRM 51-41-05-0G. (LP 0414381)
